Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Early onset of periods with slightly orangish color post two months of miscarriage. Cause?

Two months ago I had a miscarriage , the month after I got my period on time and it was normal. But just yesterday I received this month s period but it was about a week and a half early and instead of having my regular slightly dark and bright red blood it has either been really dark or an orangish color. I have never had this happen in the past with any of my periods and am concerned.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Your period was early, and it was not like the regular bleeding. Usually after an abortion, it may become like this, irregular, and scanty periods can occur.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms hematanics, fluconazole, and cifixime.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor